MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 22.225MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 22.225MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-052
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2002, the patient underwent the surgery for oa via tha with the duralock implants in question and aml-plus stem.After the surgery, the patient had frequent dislocations.On (b)(6) 2022, the patient underwent the revision surgery, and replaced the cup, liner, and head.The stem has been placed as is since primary surgery.The revision surgery was completed successfully without any surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
9/10 COCR HEAD 22.225MM +0
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15716084
Report Number1818910-2022-21933
Device Sequence Number12426276
Product Code JDI
UDI-Device Identifier10603295276579
UDI-Public10603295276579
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1521-90-052
Device Catalogue Number152190052
Device Lot Number1039676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AML A PLUS 13.0 MM; CB DURALOC 10DEG LINER 46MM; DURALOC 300 SERIES 46MM OD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown